| Model Number |
VLOCL0124 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, immediate after the start of use, the loop broke in a row.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of three devices.The visual inspection of the samples noted three sutures and three needles.Each product was received with the loop open.It was observed, under magnification, that each loop appeared to have split under tension.Upon microscopic inspection, evidence of material transfer was found at the weld site of each loop.As no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturers¿ quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, immediate after the start of use, the loop broke in a row.The procedure was completed with another device.There was no patient injury.